# SDR DL757981246

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Bs 625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 625 WAS FOUND WITH AN OIL CANNED DENT BETWEEN STRINGERS 16L AND 17L.  THE DAMAGED AREA OF SKIN WAS CUTOUT AND AN EXTERNAL ALUMINUM REPAIR DOUBLER WAS      INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365010-14.
